# SDR ABXA030426

- Difficulty date: October 27, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 55,231 hours, 66,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912494501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ALONG BOTTOM OF FORWARD LOWER CARGO DOOR CUTOUT.  REMOVED CORRODED AND CRACKED PAN SECTION.  INSTALLED NEW PAN SECTION IAW DC-9 SRM 53-05.
